Anti-Depressant Withdrawal help
I am Daniel, thanks in advance for taking the time to read this!
I have been on anti-depressants now for 18 months and about 2-3 months ago I started the process of lowering my dosage to getting off the tablet.
I first went down in dose, then took the lower dose for a while and then staggered when I took the lowest dose (ie 1 every 2 days etc) as I built up the confidence without the tablet.
I have now decided with the GP to stop taking the tablet as I have put in a power of work to get to where I am only thing that concerns me is I seem to be having withdrawals and a sudden mood drop & feel pretty anxious since I last took the tablet which was about 4 days ago which hasn't really happened before I have previously gone 3 days with no issue.
I am concerned that I am going to suffer a relapse & it'll cancel out any of the work I have put in over the last 12-18months,
Just wanted to see other peoples experiences and if they have felt similar and what they did?
Hello Dear Daniel,
A warm and caring welcome to our forums…
Weaning off medication is different for each individual…it’s always a good idea to keep your GP informed of all the “withdrawal “ symptoms your going through…so they can keep a check on your mental health….
I had some withdrawal symptoms when I went off my meds, which my GP helped me through…
Please if you can, let your gp know what your going through…
My kindest thoughts,